Electron. J. Differential Equations, Vol. 2017 (2017), No. 39, pp. 1-12.

Positive Lyapunov exponent of discrete analytic Jacobi operator

Kai Tao

Abstract:
In this article, we study the Lyapunov exponent of discrete analytic Jacobi operator with a family of some mappings on the torus. By applying the theory of subharmonic functions, we prove that the Lyapunov exponent is positive, if the coupling number is large.

Submitted

Submitted May 25, 2016. Published February 3, 2017.
Math Subject Classifications: 37C55, 37F10.
Key Words: Positive Lyapunov exponent; Jacobi operator; subharmonic function.

Show me the PDF file (242 KB), TEX file for this article.

Kai Tao
College of Sciences
Hohai University
1 Xikang Road
Nanjing, Jiangsu 210098, China
email: ktao@hhu.edu.cn

Return to the EJDE web page